# SDR 2008UALA02012

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FRAME AND INNER SKIN CRACKED AT STOP PIN LOCATED AT AFT SIDE UNDER CENTERING FITTING.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED INNER SKIN AND FRAME REPAIR DOUBLERS.
